MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS
Catalog Number 0066213
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory received returned blood sample from the customer site and tested it against retention product on (b)(6) 2016.The blood sample was tested several times and generated either equivocal or positive outcomes, i.E.Not negative.The retention product performed as expected.
 
Event or Problem Description
On (b)(46 2016, a customer site reported an unexpected negative antibody screen when using capture-r ready-screen (pooled cells) on a galileo instrument.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5806933
Report Number1034569-2016-00171
Device Sequence Number669198
Product Code KSZ
UDI-Device Identifier10888234001171
UDI-Public10888234001171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
102707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date06/28/2016
Device Catalogue Number0066213
Device Lot NumberCW307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2016
Initial Report FDA Received Date07/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1